Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 294, NWS Jackson, MS

July 25, 2015Issaquena County, Mississippi; East Carroll Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Jul 25, 2015, 5:48 PM CDT for Issaquena County, Mississippi; East Carroll Parish, Louisiana. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2015, 5:48 PM CDT (22:48 UTC)
Expired
Jul 25, 2015, 6:30 PM CDT
In force
42 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties East Carroll Parish, LA, Issaquena County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 125 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 6:00 PM CDTTSTM WND DMG1 S Lake Providence, LAPART OF A TIN ROOF ON AN APARTMENT BUILDING WAS BLOWN BACK ON MIKE AVENUE. ALSO MULTIPLE LIMBS BLOWN DOWN IN THE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.8 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 837 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
837 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

208 
WUUS54 KJAN 252248
SVRJAN
LAC035-MSC055-252330-
/O.NEW.KJAN.SV.W.0294.150725T2248Z-150725T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
548 PM CDT SAT JUL 25 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN EAST CARROLL PARISH IN NORTHEASTERN LOUISIANA...
  NORTHWESTERN ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...

* UNTIL 630 PM CDT

* AT 547 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MILLIKIN...
  OR 9 MILES NORTH OF LAKE PROVIDENCE...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHEASTERN EAST CARROLL PARISH IN NORTHEASTERN LOUISIANA AND
  NORTHWESTERN ISSAQUENA COUNTIES...INCLUDING THE FOLLOWING
  LOCATIONS...MAYERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS 
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS 
ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3287 9133 3287 9132 3289 9131 3301 9121
      3300 9091 3291 9092 3289 9094 3286 9094
      3285 9096 3283 9097 3267 9097 3285 9134
TIME...MOT...LOC 2247Z 301DEG 20KT 3295 9113 

HAIL...<.75IN
WIND...60MPH
 
$$

JC
1 follow-up statement
304 
WWUS54 KJAN 252320
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
620 PM CDT SAT JUL 25 2015

LAC035-MSC055-252330-
/O.EXP.KJAN.SV.W.0294.000000T0000Z-150725T2330Z/
EAST CARROLL LA-ISSAQUENA MS-
620 PM CDT SAT JUL 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EAST CARROLL
PARISH IN NORTHEASTERN LOUISIANA AND NORTHWESTERN ISSAQUENA COUNTIES
WILL EXPIRE AT 630 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3287 9133 3287 9132 3289 9131 3301 9121
      3300 9091 3291 9092 3289 9094 3286 9094
      3285 9096 3283 9097 3267 9097 3285 9134
TIME...MOT...LOC 2317Z 301DEG 20KT 3295 9113 

$$

JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:56 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jul 25, 3:56 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
356 PM CDT SAT JUL 25 2015

.DISCUSSION...CONVERGENT AXIS FROM GLH-JAN-HBG HAS BEEN THE IMPETUS
FOR ISOLATED CONVETION THIS AFTERNOON. EXPECT CONVECTION TO FILL IN
TO THE SOUTH OF THIS AXIS DURING THE LATE AFTERNOON/EARLY EVENING
MAINLY DUE TO OUTFLOW PROPAGATION IN THIS AREA.

FINALLY BROKE THE CENTURY MARK TODAY IN JACKSON AS INCREASED MIXING
ALLOWED TEMPS TO SHOOT UP RAPIDLY. EXPECT THIS TREND TO CONTINUE FOR
THE NEXT FEW DAYS AS PROLONGED HEATING IN THE LOWER LEVELS HAS
ALLOWED THE BOUNDARY LAYER TO DRY OUT. THE EXCEPTION IS RIGHT AT THE
SURFACE WHERE DEWPOINTS ARE STILL MANAGING TO RISE BACK INTO THE MID
70S AT NIGHT. THE MODELS SEEM TO BE HAVING SOME DIFFICULTY WITH THE
MIXING AS SOME ALLOW DEWPOINTS TO DROP INTO THE MID 50S WHILE OTHERS
ARE STILL HOLDING ONTO THE MID 70S. THE TREND HAS BEEN FOR UPPER
60S/LOWER 70S...BUT THIS SHOULD BE LOWERING AS WELL AS BOUNDARY
LAYER DRYING CONTINUES. AS ALSO HAS BEEN THE CASE TODAY AND
YESTERDAY...INCREASED DEPTH OF MIXED LAYER HAS ALLOWED FOR 10 TO 15
KNOTS OF WIND TO MIX DOWN. AS THE BUFR DATA IS INDICATING DEEP
MIXING TO CONTINUE...SPEEDS THROUGH THE LAYER ARE A LITTLE LESS
WHICH WILL TRANSLATE TO SLIGHTLY LOWER SURFACE WINDS...MAINLY AROUND
10 KNOTS.

THE LOWER DEWPOINTS ARE NOT HAVING MUCH IMPACT ON THE HEAT INDICES
NOW THAT ACTUAL SURFACE TEMPS ARE SO WARM. IN FACT...FROM A HEAT
INDEX PERSPECTIVE IT IS PRETTY MUCH TRANSPARENT AS VALUES HAVE ONCE
AGAIN RANGED FROM 105 TO 110. WILL CONTINUE THE HEAT ADVISORY
THROUGH SUNDAY AFTERNOON FOR ROUGHLY THE WESTERN HALF OF THE CWA AND
WILL PROBABLY HAVE TO EXTEND AGAIN THIS TIME TOMORROW.

&&

.AVIATION...EXPECT MOST SITES TO REMAIN VFR THROUGH THE PERIOD...BUT
ISOLATED THUNDERSTORMS ARE OCCURING ACROSS THE AREA AND THIS COULD
BRING BRIEF PERIODS OF MVFR/IFR CONDITIONS MAINLY TO GLH/GWO/JAN/HKS
AND HBG. WITH THE THUNDERSTORM ACTIVITY EXPECT WIND GUSTS BETWEEN 26-
35 KNOTS...FREQUENT LIGHTNING...AND HEAVY DOWNPOURS. THE
THUNDERSTORMS ACTIVITY WILL DIMINISH BY EARLY EVENING. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       75  99  77  98 /  16   8   5   4
MERIDIAN      73  97  75  96 /   6   9   5   6
VICKSBURG     76  99  77  98 /  17  11   6   4
HATTIESBURG   74  98  76  97 /  17  16  10   9
NATCHEZ       77  97  77  96 /  18  17  10  10
GREENVILLE    75  99  78  99 /  16  11   4   5
GREENWOOD     75  98  77  97 /  15   7   3   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR MSZ018-019-025>027-
     034>036-040>042-047-053-059>061.

LA...HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR LAZ007>009-015-016-
     023>026.

AR...HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR ARZ074-075.

&&
Hazardous weather outlook, Jul 25, 2:57 PM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
257 PM CDT SAT JUL 25 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034>036-
040>042-262000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO-
257 PM CDT SAT JUL 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

EXCESSIVE HEAT
THREAT...ELEVATED
TIMING...THIS AFTERNOON AND AGAIN SUNDAY

HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 105 TO 110 DEGREES FROM
THROUGH THE REMAINDER OF THE AFTERNOON.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

PEAK AFTERNOON HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 105 TO
110 DEGREES AGAIN ON SUNDAY. THESE HOT CONDITIONS ARE EXPECTED TO
CONTINUE INTO AT LEAST THE EARLY PART OF THE UPCOMING WORK WEEK.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY.

MSZ028>033-037>039-043>046-048>052-054>058-062>066-072>074-262000-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-
NOXUBEE-MADISON-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
257 PM CDT SAT JUL 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...NORTHEAST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...
AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

EXCESSIVE HEAT
THREAT...LIMITED
TIMING...THIS AFTERNOON AND AGAIN SUNDAY

HEAT INDEX VALUES ARE EXPECTED TO REMAIN NEAR 105 DEGREES THROUGH
THE AFTERNOON HOURS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

PEAK AFTERNOON HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO
105 DEGREES ON SUNDAY. THESE HOT CONDITIONS ARE EXPECTED TO CONTINUE
INTO AT LEAST THE EARLY PART OF THE UPCOMING WORK WEEK.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY.

MSZ026-027-047-053-059>061-262000-
GRENADA-CARROLL-WARREN-CLAIBORNE-JEFFERSON-ADAMS-FRANKLIN-
257 PM CDT SAT JUL 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

EXCESSIVE HEAT
THREAT...ELEVATED
TIMING...SUNDAY

HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 105 TO 110 DEGREES
SUNDAY AFTERNOON.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE HOT CONDITIONS ARE EXPECTED TO CONTINUE INTO AT LEAST THE EARLY
PART OF THE UPCOMING WORK WEEK.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY.

15

&&

...HAZARD LEGEND...

*EXCESSIVE HEAT*
EXTREME...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES FOR 3 OR
 MORE DAYS IN A ROW AND/OR AIR TEMPERATURES GREATER THAN 107
 DEGREES.
SIGNIFICANT...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES
 AND/OR AIR TEMPERATURES GREATER THAN 105 DEGREES.
ELEVATED...MAXIMUM HEAT INDEX 105 TO 110 DEGREES AND/OR AIR
 TEMPERATURES GREATER THAN 103 DEGREES.
LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES AND/OR AIR
 TEMPERATURES 100 TO 103 DEGREES.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Jul 25, 4:33 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
433 PM CDT SAT JUL 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     TSTM WND DMG     4 S BRANCH              32.37N 89.71W
07/25/2015                   SCOTT              MS   TRAINED SPOTTER

            SEVERAL TREES WERE DOWN ALONG WITH ROOF DAMAGE TO A
            HOUSE.

&&

27
Special weather statement, Jul 25, 4:33 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
433 PM CDT SAT JUL 25 2015

MSZ035-036-042-252215-
HOLMES MS-HUMPHREYS MS-YAZOO MS-
433 PM CDT SAT JUL 25 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN YAZOO...
SOUTHEASTERN HUMPHREYS AND WEST CENTRAL HOLMES COUNTIES UNTIL 515 PM
CDT...

AT 433 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR THORNTON...MOVING SOUTH AT 20 MPH.

WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  YAZOO CITY AROUND 510 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SILVER CITY AND EDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3315 9052 3314 9033 3284 9029 3289 9061
TIME...MOT...LOC 2133Z 008DEG 19KT 3307 9043

JC
Local storm report, Jul 25, 5:00 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
500 PM CDT SAT JUL 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     TSTM WND GST     CRYSTAL SPRINGS         31.99N 90.36W
07/25/2015  E55.00 MPH       COPIAH             MS   PUBLIC

            TREES WERE BLOWN DOWN ALONG I-55 NORTH BETWEEN CRYSTAL
            SPRINGS AND TERRY. ANOTHER TREE WAS BLOWN DOWN NEAR
            RAILROAD TRACK. THIS IS RELATED TO THE OUTFLOW BOUNDARY
            OF A NEARBY DECAYING THUNDERSTORM.

&&

JCULIN
Special weather statement, Jul 25, 5:05 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
505 PM CDT SAT JUL 25 2015

MSZ019-034-252245-
SUNFLOWER MS-WASHINGTON MS-
505 PM CDT SAT JUL 25 2015

...A STRONG THUNDERSTORM WILL AFFECT EASTERN WASHINGTON AND
SOUTHWESTERN SUNFLOWER COUNTIES UNTIL 545 PM CDT...

AT 505 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER TRIBBETT...OR 8 MILES SOUTHEAST OF LELAND...MOVING SOUTHWEST AT
15 MPH.

WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  DARLOVE AROUND 530 PM CDT.
  HOLLANDALE AND ESTILL AROUND 545 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ARCOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3331 9063 3327 9066 3327 9072 3326 9073
      3323 9073 3321 9069 3310 9076 3325 9105
      3344 9081
TIME...MOT...LOC 2205Z 038DEG 13KT 3333 9078

JC
Special weather statement, Jul 25, 5:30 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
530 PM CDT SAT JUL 25 2015

ARZ075-LAZ009-MSZ034-040-252315-
CHICOT AR-EAST CARROLL LA-ISSAQUENA MS-WASHINGTON MS-
530 PM CDT SAT JUL 25 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CHICOT COUNTY...
NORTHEASTERN EAST CARROLL PARISH...SOUTHWESTERN WASHINGTON AND
NORTHWESTERN ISSAQUENA COUNTIES UNTIL 615 PM CDT...

AT 530 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER GASSOWAY...OR 8 MILES SOUTH OF EUDORA...MOVING SOUTHEAST AT 15
MPH.

WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MILLIKIN AROUND 535 PM CDT.
  SHELBURN AROUND 550 PM CDT.
  GLEN ALLAN AROUND 610 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3311 9124 3304 9099 3278 9119 3291 9131
      3293 9130 3294 9131 3296 9128 3297 9128
      3298 9127 3299 9127 3300 9126 3301 9132
TIME...MOT...LOC 2230Z 302DEG 12KT 3300 9123

JC
Special weather statement, Jul 25, 5:35 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
535 PM CDT SAT JUL 25 2015

MSZ040-041-252315-
SHARKEY MS-ISSAQUENA MS-
535 PM CDT SAT JUL 25 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SHARKEY AND CENTRAL
ISSAQUENA COUNTIES UNTIL 615 PM CDT...

AT 535 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR ROLLING FORK...MOVING SOUTHWEST AT 15 MPH.

WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ONWARD AROUND 610 PM CDT.
  FITLER AROUND 615 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3293 9087 3285 9075 3284 9076 3282 9076
      3282 9075 3281 9073 3282 9073 3281 9071
      3265 9078 3273 9106
TIME...MOT...LOC 2235Z 038DEG 14KT 3282 9085

JC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 7:36 PM CDTSpecial Weather StatementJANJones24 min
Jul 24, 9:37 PM CDTHeat AdvisoryJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more6 days
Jul 25, 2:11 PM CDTSpecial Weather StatementJANScott49 min
Jul 25, 2:50 PM CDTSpecial Weather StatementJANLamar25 min
Jul 25, 2:52 PM CDTSpecial Weather StatementJANHolmes23 min
Jul 25, 2:54 PM CDTSpecial Weather StatementJANSimpson36 min
Jul 25, 3:21 PM CDTSpecial Weather StatementJANCovington39 min
Jul 25, 3:34 PM CDTSpecial Weather StatementJANHolmes41 min
Jul 25, 3:55 PM CDTSpecial Weather StatementJANCopiah50 min
Jul 25, 4:33 PM CDTSpecial Weather StatementJANHumphreys42 min
Jul 25, 4:49 PM CDTSevere Thunderstorm WarningJANHumphreys, Sharkey, Yazoo45 min
Jul 25, 5:05 PM CDTSpecial Weather StatementJANWashington40 min
Jul 25, 5:12 PM CDTSevere Thunderstorm WarningJANSharkey, Washington20 min
Jul 25, 5:35 PM CDTSpecial Weather StatementJANIssaquena, Sharkey40 min
Jul 25, 5:30 PM CDTSpecial Weather StatementJANEast Carroll45 min
Jul 25, 6:14 PM CDTSpecial Weather StatementJANMadison31 min
Jul 25, 6:23 PM CDTSpecial Weather StatementJANMadison52 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.